Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Finished medicine course for kidney infection, have intense itching and rash. Cause?

I have recently been treated for a idney infection that showed e. coli . I finished the antibiotics and I feel it is not completely gone as ow I have intense itching and a rash and I am still tired and a little weak. I am trying to get a hold of my doctor and repeat a urine sample as they said I may need intervenous antibiotics. Can you get intense itching from a kidney infection?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
welcome to HCM.
It can be a side effect of the medicines.
Stopping the medicines and anti-histamine medicines should help.
Intravenous antibiotics are usually given when oral medicines are not effective or if there is fever.
Weakness is due to the infection as such and you should recover soon after the infection is completely eradicated.
Best regards
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor